The distribution of second order linear recurrence sequences mod $2^m$
Acta Arithmetica, Tome 83 (1998) no. 2, pp. 181-195
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
Fibonacci numbers, Lucas numbers, linear recurring sequences
Affiliations des auteurs :
Mark Morgan 1
@article{10_4064_aa_83_2_181_195,
author = {Mark Morgan},
title = {The distribution of second order linear recurrence sequences mod $2^m$},
journal = {Acta Arithmetica},
pages = {181--195},
year = {1998},
volume = {83},
number = {2},
doi = {10.4064/aa-83-2-181-195},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-83-2-181-195/}
}
TY - JOUR AU - Mark Morgan TI - The distribution of second order linear recurrence sequences mod $2^m$ JO - Acta Arithmetica PY - 1998 SP - 181 EP - 195 VL - 83 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-83-2-181-195/ DO - 10.4064/aa-83-2-181-195 LA - en ID - 10_4064_aa_83_2_181_195 ER -
Mark Morgan. The distribution of second order linear recurrence sequences mod $2^m$. Acta Arithmetica, Tome 83 (1998) no. 2, pp. 181-195. doi: 10.4064/aa-83-2-181-195
Cité par Sources :